# SDR DALA2014090504923

- Difficulty date: September 4, 2014
- Submitted: September 5, 2014
- Operation: Air carrier
- Aircraft: N341NW
- Make and model: Airbus A320-212
- Aircraft serial: 380
- Aircraft time: 65,971 hours, 28,380 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frames 66-70
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND CORROSION ON FLOOR SUPPORT Y765 BETWEEN FRAME 66 +5 - 70.   REPLACED FLOOR SUPPORT IAW SRM 51-72-11 AND DWG D53472815.
